Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

No bleeding after taking cytotex, feeling discomfort. What should I do?

User rating for this question
Very Good
Answered by
Practicing since : 1989
Answered : 5837 Questions
hi i took yesterday cytotex but i haven`t bleeding nothing happened, i feeling little disconfort what should i do? may i still pregnant?? im so scared .....
Posted Tue, 26 Feb 2013 in Abortion and Stillbirth
Answered by Dr. Shanti Vennam 25 minutes later

Thanks for writing to us.

You did not say how many weeks of pregnancy you had. What dose of the drug you have taken? How many times and in what way- vaginal or oral? The dosage depends on the period of gestation.

If combined with Mifepristone for induction of abortion, it has a higher success rate. Misoprostol causes uterine contractions and thereby aborts the pregnancy.

If you are not bleeding, it means that the dosage has not been sufficient or the pregnancy could not be terminated. You may need additional doses or some other means of intervention and it can be found out only after an examination. If you can furnish me further details of what I have asked you, I will be able to help you better.

Hope I have made it clear. Please feel free to ask further clarifications. I will be happy to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor